It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 Showing 21 - 40 of 50 for lovastatin and muscle pain. (0.017 seconds)


... Thanks for the info sally, but that is waaay, waaay over my head. I'm glad to see that lipitor isn't in that list at all. I do realize that statins do have their dangers, ALL meds have their dangers. But high cholesterol has dangers too. As I said though, I thank you for your post. :) (17 replies)
... I think you need to lose weight, exercise more and eat very healthy, avoid junk food. Here is some info about statins. ... (17 replies)
... r added Tricor to the Lipitor 10mg I had been on for 7 years. I am a 50 year old male in otherwise good health. It's been 11 months since I stopped both drugs, and I'm still not completely over the muscle pain and weakness... ... (6 replies)

... Brendap, I took 10 mg of Lipitor for a few years and it did a great job of lowering the cholesterol and like you I wanted to save some money so asked to be switched to Lovastatin. ... (8 replies)
Lovastatin
Jun 22, 2006
... My own primary care doctor had muscle pains with lipitor. ... (1 replies)
... statin and thyroid replacement. ... (8 replies)
... Hi everyone, I am new to posting here but have read many of the posts and so I thought I'd give it a try. A little history without too much info. ... (8 replies)
... This is a very beneficial action for the body, but many ignorant scientists mistake this action for a "toxic" reaction from niacin and wrongly warn people to avoid using niacin. ... (8 replies)
... In your case,you might as well toss them in the trash and tell our Dr to stuff that stuff where the sun don't shine.He is not going to be able to help you.The people here will give you all of the guidance you need. ... (6 replies)
... Jane, When I went on Lovastatin within a few weeks I also had a pain that went from my shoulder and radiated across my upper chest. Like you I knew I had not hurt myself and when I went back to the doctor she said it was inflammation of the muscle in my chest. ... (8 replies)
... Thanks for your replies. I was on 20 mg. of lovastatin but it did not help bring the numbers down. My dr prescribed 40 mg. lovastatin and I have been having muscle and knee pain really bad. ... (3 replies)
Niacin
Sep 6, 2006
... I started out taking 20mg of Lovastatin for my cholersterol. After a couple of months I started having muscle pain. I refused to take it any longer so my DR put me on Niacin, 500mg daily to start with. She has gradually put me up to 2000 mg per day. ... (13 replies)
... turkey about 22 months ago after I started having serious muscle pain and profound weakness. I didn't personally experience any problems dropping the drug. ... (3 replies)
Lipitor and Tricor
May 21, 2003
... levels and myoglobinuria, leading in a high proportion of cases to acute renal failure. ... (7 replies)
... If your calf started aching in November, and by mid November you had seemingly already stoopped the statin, if I interpreted your post correctly, is it possible that what you HAD was indeed a Charley horse? ... (4 replies)
... cholesterol already in the blood. Statins were used to lower cholesterol levels in the 4S, CARE, and LIPID studies. ... (44 replies)
My numbers
Sep 13, 2011
... I just had my cholesterol tested here recently because both my father and grandmother on his side has high cholesterol above 300 without medicine. I am only 28 and have high cholesterol. My numbers are close to yours and the nurse giving me my results didn't seem too alarmed and said they weren't that bad. ... (3 replies)
... Thanks so much for the posts. Lenin, yes I am on Armour and feeling so much better and am going for a TSH test in June. The same problem exists when you have to deal with doctors and thyroid medication. ... (8 replies)
... his cardiologist stopped the Lipitor but kept the Zetia and now his CPK is normal. But he has definitely gotten WORSE despite stopping the Lipitor. Is it posssible Zetia is causing this? ... (5 replies)
... or whatever doctors used to prescribe prior to Lipitor. He turned a pasty yellow and his eyelids started sagging over his eyes. I kept thinking how could anything that was supposed to be good for you make you look so sick. ... (18 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 12:23 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!